| Model Number |
01.32.148DH |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
11/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 months after the primary, the patient came in reporting pain due to a loose cup and the cause of the loose cup is unknown.The surgeon revised the medacta cup and liner with a competitor cup and liner and revised the medacta head with a medacta head.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 10 november 2022.Lot 2102377: (b)(4) items manufactured and released on 17-may-2021.Expiration date: 2026-05-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.